MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO MERIT MAK; COAXIAL MINI ACCESS KIT

MERIT MEDICAL SYSTEMS MEXICO MERIT MAK; COAXIAL MINI ACCESS KIT
Catalog Number MAK501N/B
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device has returned for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during access for a medical procedure, the tip of the access wire detached within the patient.The physician used a vascular snare device to successfully retrieve the foreign body from the patient.No additional patient consequences to report.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The device was examined visually, and functional testing was performed.The complaint is confirmed.The root cause could not be determined however, it is likely that significant force was applied to the device during clinical use.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
MERIT MAK
Common Device Name
COAXIAL MINI ACCESS KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego, CA 92154
MDR Report Key11335588
Report Number3011642792-2021-00012
Device Sequence Number3415880
Product Code DRE
UDI-Device Identifier00884450028520
UDI-Public884450028520
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K031691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/25/2023
Device Catalogue NumberMAK501N/B
Device Lot NumberI1989575
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2021
Initial Date Received by Manufacturer 01/26/2021
Supplement Date Received by Manufacturer03/31/2021
Initial Report FDA Received Date02/16/2021
Supplement Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACCESS NEEDLE.
Outcome Attributed to Adverse Event Required Intervention;